Each capsule contains paracetamol 500mg, phenylephrine hydrochloride 6.1mg and guaifenesin 100mg. For the relief of symptoms of cold and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion, lowering of temperature and chesty coughs.
TrustPilot
2 个月前
1 个月前